MathSciNet Relay Station
MathSciNet bibliographic data
MR810161 (87d:41025) 41A25 (65N30)
de Boor, C.; Jia, R.-Q. Controlled approximation and a characterization of the local approximation order. Proc. Amer. Math. Soc. 95 (1985), no. 4, 547–553.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement